# SDR SWAA2023103015901

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 72,883 hours, 43,332 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE IS HANGING DOWN<[01] ADJUSTED FWD ENTRY DOOR SLIDE PER MT 725-61-06. OK TO CONTINUE
